Journal of Symbolic Logic

Review: Wilhelm Ackerman, Die Widerspruchsfreiheit der Allgemeinen Mengenlehre

Rozsa Peter

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 2, Issue 4 (1937), 167.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183383714

JSTOR
links.jstor.org

Citation

Peter, Rozsa. Review: Wilhelm Ackerman, Die Widerspruchsfreiheit der Allgemeinen Mengenlehre. J. Symbolic Logic 2 (1937), no. 4, 167. https://projecteuclid.org/euclid.jsl/1183383714


Export citation